Krishnendu De

DOI Number
First page
Last page


The object of the present paper is to obtain sufficient conditions  for a K-contact manifold to be a Sasakian manifold.


Sasakian manifold; K-contact manifold; W 2 curvature tensor.

Full Text:



Arslan, K., Murathan, C. and ¨Ozgür, C., On φ-conformally flat contact metric manifolds, Balkan J. Geom. Appl. (BJGA), 5(2)(2000), 1-7.

Binh, T. Q., De, U. C., Tamassy, L., On partially pseudo symmetric K-contact Riemannian manifolds, Acta Math. Acad. Paedagogicae Ny´ iregyháziensis, 18(2002), 19-25.

Blair, D. E., Contact manifold in Riemannian geometry, Lecture notes on mathematics, 509, Springer-Verlag, Berlin, 1976.

Blair, D. E., Riemannian geometry on contact and symplectic manifolds, Progress in Math., Vol. 203, 2001, Berlin.

Boyer, C. P. and Galicki, K., Einstein manifold and contact geometry, Proc. Amer. Math. Soc., 129(2001), 2419-2430.

De, K.,On a type of Trans-Sasakian manifolds, Acta Mathematica Academiae Paedagogicae Nyiregyhaziensis, 33(2017),91-101.

De, U.C. and Biswas,S., On K-contact η-Einstein manifolds, Bull.Math.Soc. Sc.Math.Roumanie , 48(2005),295-301.

De, U.C. and De, A.,On some curvature properties of K-contact manifolds, Extracta Mathematicae , 27(2012),125-134.

Jun, J. B. and Kim, U. K., On 3-dimentional almost contact metric manifold, Kyungpook Math. J., 34(1994), 293-301.

Guha, N. and De, U.C.,On K-contact manifolds, Serdica , 19(1993),267-272.

Kowalski,O., An explicit classification of 3-dimensional Riemannian spaces satisfying R(X,Y ).R = 0, Czechoslovak Math.J. 46(121)(1996), 427-474.

Kuhnel, W., Conformal transformations between Einstein spaces, Conformal geometry (Bonn,1985/1986), 105-146, Aspects Math., E 12, Vieweg, Braunschweig, 1988.

Pokhariyal, G.P., Study of a new curvature tensor in a Sasakian manifold, Tensor N.S. 36(1982), 222-225.

Pokhariyal, G.P. and Mishra, R.S., The curvature tensor and their relativistic significance, Yokohoma Math. J. 18 (1970), 105-108.

Sasaki, S., Lecture notes on almost contact manifold, Part-1. Tohoku University, 1965.

Szabo, Z.I. ,Structure theorems on Riemannian spaces satisfying R(X,Y ).R = 0, I: The local version, J.Diff.Geom. 17(1982), 531 − 582.

Tanno, S., Locally symmetric K-contact manifolds, Proc. Japan Acad., 43(7)(1967), 581-583.

Tanno, S., A remark on transformations of a K-contact manifold, Tohoku Math. J., 16(2)(1964), 173-175.

Tanno, S., Hypersurfaces satisfying a certain condition on Ricci tensor Tohoku Math. J., 21(1969), 297-303.

Tarafder, D. and De, U.C., On K-contact manifolds, Bull.Math.Soc.Sc.Math.Roumanie , 37(1993),207-215.

Yano, K., Concircular geometry I. concircular transformations, Proc. Imp. Acad. Tokyo 16(1940), 195-200.

Yano, K. and Bochner, S., Curvature and Betti numbers Annals of Mathematics Studies 32, Princeton University Press, 1953.

DOI: https://doi.org/10.22190/FUMI2004995D


  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)